RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1989 Volume 309, Number 2, Pages 327–331 (Mi dan6878)

MATHEMATICAL PHYSICS

The method of difference equations in a resonator problem with a nonlinear reflector

K. A. Lukinab, Yu. L. Maistrenkoab, A. N. Sharkovskiiab, V. P. Shestopalovab

a Institute of Radiophysics and Electronics of the Academy of Sciences of the Ukrainian SSR, Kharkov
b Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

UDC: 537.874:517.9

Received: 28.09.1988


 English version:
Doklady Mathematics, 1989, 34:11, 977–979

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025